Complex travelling wave solutions to the KdV and Burgers equations
dc.authorid | 0000-0001-8590-3396 | |
dc.contributor.author | Demiray, Hilmi | en_US |
dc.date.accessioned | 2015-01-15T23:00:20Z | |
dc.date.available | 2015-01-15T23:00:20Z | |
dc.date.issued | 2005-03 | |
dc.department | Işık Üniversitesi, Fen Edebiyat Fakültesi, Matematik Bölümü | en_US |
dc.department | Işık University, Faculty of Arts and Sciences, Department of Mathematics | en_US |
dc.description | This work was supported by the Turkish Academy of Sciences | en_US |
dc.description.abstract | In the present work, making use of the hyperbolic tangent method, some complex travelling wave solutions to the Korteweg-deVries and Burgers equations are obtained. It is observed that the real part of the Solution for the Burgers equation is of shock type whereas the imaginary part is the localized travelling wave. However, for the solution of the Korteweg-deVries equation the real part is a solitary wave while the imaginary part is the product of a solitary wave with a shock. | en_US |
dc.description.sponsorship | Türkiye Bilimler Akademisi | en_US |
dc.description.version | Publisher's Version | en_US |
dc.identifier.citation | Demiray, H. (2005). Complex travelling wave solutions to the KdV and burgers equations. Applied Mathematics and Computation, 162(2), 925-930. doi:10.1016/j.amc.2003.12.132 | en_US |
dc.identifier.doi | 10.1016/j.amc.2003.12.132 | |
dc.identifier.endpage | 930 | |
dc.identifier.issn | 0096-3003 | |
dc.identifier.issn | 1873-5649 | |
dc.identifier.issue | 2 | |
dc.identifier.scopus | 2-s2.0-10444256486 | |
dc.identifier.scopusquality | Q1 | |
dc.identifier.startpage | 925 | |
dc.identifier.uri | https://hdl.handle.net/11729/185 | |
dc.identifier.uri | http://dx.doi.org/10.1016/j.amc.2003.12.132 | |
dc.identifier.volume | 162 | |
dc.identifier.wos | WOS:000226860000026 | |
dc.identifier.wosquality | Q1 | |
dc.indekslendigikaynak | Web of Science | en_US |
dc.indekslendigikaynak | Scopus | en_US |
dc.indekslendigikaynak | Science Citation Index Expanded (SCI-EXPANDED) | en_US |
dc.institutionauthor | Demiray, Hilmi | en_US |
dc.institutionauthorid | 0000-0001-8590-3396 | |
dc.language.iso | en | en_US |
dc.peerreviewed | Yes | en_US |
dc.publicationstatus | Published | en_US |
dc.publisher | Elsevier Science Inc | en_US |
dc.relation.ispartof | Applied Mathematics and Computation | en_US |
dc.relation.publicationcategory | Makale - Uluslararası Hakemli Dergi - Kurum Öğretim Elemanı | en_US |
dc.rights | info:eu-repo/semantics/closedAccess | en_US |
dc.subject | Algebra | en_US |
dc.subject | Functions | en_US |
dc.subject | Ordinary differential equations | en_US |
dc.subject | Problem solving | en_US |
dc.subject | Set theory | en_US |
dc.subject | Viscoelasticity | en_US |
dc.subject | Burgers equations | en_US |
dc.subject | Solitary waves | en_US |
dc.subject | Tangent method | en_US |
dc.subject | Traveling waves | en_US |
dc.subject | Nonlinear equations | en_US |
dc.subject | Korteweg-de Vries equation | en_US |
dc.subject | Solitons | en_US |
dc.subject | Water waves | en_US |
dc.title | Complex travelling wave solutions to the KdV and Burgers equations | en_US |
dc.type | Article | en_US |
dspace.entity.type | Publication |
Dosyalar
Orijinal paket
1 - 1 / 1
Küçük Resim Yok
- İsim:
- 185.pdf
- Boyut:
- 166.59 KB
- Biçim:
- Adobe Portable Document Format
- Açıklama:
- Publisher's Version